# SDR SWAA2022021764321

- Difficulty date: January 26, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 31,494 hours, 14,299 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Damaged
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS AFT SEAT TRACKS ARE OUT OF LIMITS. (2EACH) / [01] REMOVED CAPTAIN?S AFT SEAT TRACKS (2 EACH) PER AMM 25-11-11.;[02] INSTALLED SERVICEABLE AFT CAPT SEAT TRACKS PER AMM 25-11-11;[03] C/W INSPECTION
